| Catalog Number |
0066813 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
On (b)(6) 2020 immucor technical support used a remote electronic connection method to review test records from the relevant run on the echo lumena instrument serial number (b)(4).No errors were noted during processing.On february 28, 2020 immucor confirmed presence of the e antigen on cell #2 of retention capture-r ready-screen 3 lot r123 in manual capture using retention capture-r indicator cell 221498 with retention anti-e lot dl23523.Controls performed as expected.All e positive cells tested resulted positive as expected.Retention product performed as expected.The immucor internal record number for this report is (b)(4).
Event or Problem Description
On (b)(6) 2020 a customer reported an unexpected (b)(6) antibody screen result on the echo lumena instrument.